# SDR SWAA032814

- Difficulty date: December 24, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 57,087 hours, 47,282 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: 6546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORROSION ON SHEAR TIE BS 947.5, STR 23L AND 24L.  REPAIRED SHEAR TIE PER BFG ER.
